# SDR DALA2015090705510

- Difficulty date: September 6, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N357NW
- Make and model: Airbus A320-212
- Aircraft serial: 830
- Aircraft time: 52,258 hours, 23,566 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 30
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CLEAT FR 30 RT BETWEEN STR 40R TO STR 41R IN FWD CARGO COMPARTMENT L=0.960", W=0.375", D=0.001".   REPLACED CLEAT FR 30, RT BETWEEN. STR 40R TO STR 41R IN FWD CARGO COMPARTMENT IAW SRM 51-72-11 AND DWG D53231586 MEASURE OF CORROSION ARE: L=0.960", W=0.375", D=0.010".  THIS REPAIR IS CLASSIFIED AS MAJOR.
